Vol. 11 (2005), no. 4

Dynamics of discrete conflict interactions between non-annihilating opponents

Sergio Albeverio, Maksym Bodnarchuk, Volodymyr Koshmanenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 309-319

Bartle and Graves theorem for approximatively surjective mappings with values in $b$-spaces

Belmesnaoui Aqzzouz, Redouane Nouira

Methods Funct. Anal. Topology 11 (2005), no. 4, 320-326

The direct and inverse spectral problems for the block Jacobi type unitary matrices

Yurij M. Berezansky, Mykola E. Dudkin

Methods Funct. Anal. Topology 11 (2005), no. 4, 327-345

On absract characterization of non-commutative $L_{p}$-spaces associated with center-valued trace

Vladimir I. Chilin, Alex Katz

Methods Funct. Anal. Topology 11 (2005), no. 4, 346-355

Particle systems with weakly attractive interaction

Hanno Gottschalk

Methods Funct. Anal. Topology 11 (2005), no. 4, 356-369

About one interpolation problem by entire functions of exponential type in the weight spaces

G. M. Gubreev, A. A. Tarasenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 370-375

$*$-wildness of a semidirect product of $\mathcal{F}_2$ and a finite group

Ekaterina Jushenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 376-382

The spectral problem and algebras associated with extended Dynkin graphs. I.

S. A. Kruglyak, S. V. Popovych, Yuriĭ Samoĭlenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 383-396

Two-weight norm inequality for some sublinear operators

F. M. Mushtagov

Methods Funct. Anal. Topology 11 (2005), no. 4, 397-408

A property of convex basic sequences in $L_1$

M. M. Popov

Methods Funct. Anal. Topology 11 (2005), no. 4, 409-416


All Issues